# SDR FDEA201208042838

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 43,551 hours, 28,836 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-DEPARTURE CHECK, FOUND FWD ENTRY DOOR ESCAPE SLIDE LIGHT INOPERATIVE.   PERFORMED TEST OF EMERGENCY ESCAPE SLIDE LIGHT IAW MM 33-50-041-2.  OPS TESTS OK FOR  SERVICE.
